| Model Number |
24515 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/31/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the vaaft procedure, electrode tip broke away from the insulation sheath.Didn't completely break off due to the wiring, came off when scrub was cleaning it.Surgeon wasn't happy to carry on so we got a spare electrode.Procedure completed with less than 15 minutes delay.No negative impact in state of health reported.
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).